Quitting Oxycodone with Loperamide- My story begins... - Part 135

By Jungledog · Dec 7, 2014 · ·
  1. Day 46

    Good morning all. I just got up!!!! Had a very long discussion with my husband about a whole bunch of things that did not end until 2 am. It was mostly about some personal issues (remember we are still fixing this marriage of ours) but we did discuss the pain too. My husband basically thinks I am being stupid and that I should just begin to trust myself and take the opiates as needed. He also told me I need to just suck it up and ONLY use them on the bad days instead of getting back to using them daily. That way I don't have the HPA axis issues and the severe pain is dealt with to reduce the AI. This is kinda what Mel said. BTW, thanks Mel for your support! And you too GDW. :)

    Ok now for the weird part. Yesterday sucked. I was unbelievably busy. Ended up taking a shower late in the day and rushed to my kid's game. Then got home and got into this 5 hour long talk with my husband. Well, I never took my kratom. It is now just about 22 hours since my last dose. I have no detox symptoms??? I don't understand. I am a little whoosy from this Gralise shit...the super gabapentin. Is this stuff covering up detox? If so, you all have to get some of this stuff!!!! HOLY CRAP!!!

    Anyhow, I am just going to wait and see if I need to take anything. I basically only took 2.5 tsps. yesterday. Maybe I can just step off? Seems not possible but hey after suffering through the last 2.5 months...I will take it. :) The pain today is less. Going to put up our holiday decorations today. That will be happy.

    Love to you all and thanks for your support.

    Jungledog added 13 Minutes and 6 Seconds later...

    And Mel, I am glad that this thread is inspiring you. I really do believe that we accomplish what we think. If you believe in yourself, then you can overcome the opiates. We addicts get in the cycle of negative thoughts and the way out is to break that cycle. You are NOT a piece of shit. You have a body worn thin by opiate use and you end up feeling like something the cat dragged in. Get off the couch and just go sit out side in the sun or go for a short walk. Your body needs to heal and make endorphins. It can heal..it just takes time. I have no doubt you can do this. :)

    And GDW, thanks for the prayers. They may be working as I feel pretty good today!!!

Comments

  1. lostlygirl
    I am running late for a photo shoot, but wanted to check in and see how you are doing, perhaps you don't need any Kratom? How fantastic would that be?

    Love to you my friend :)
To make a comment simply sign up and become a member!